Volume 24 (1981)


1 (April), 2 (August), 3 (December)

Tahara, H.;
Fundamental Systems of Analytic Solutions of Fuchsian Type Partial Differential Equations
pp. 135--140.
Smith, H. L.;
An Abstract Threshold Theorem for One Parameter Families of Positive Noncompact Operators
pp. 141--153.
Yanagihara, N.;
Finitely Many Valued Solutions of Some Difference Equations
pp. 155--165.
Itatsu, S. and Kaneta, H.;
Spectral Matrices for First and Second Order Selfadjoint Ordinary Differential Operators with Short Range Potentials
pp. 167--186.
Kaminogo, T.;
Boundary Value Problems for Systems of Second Order Ordinary Differential Equations
pp. 187--199.
Leung, A.;
Stabilities for Equilibria of Competing-Species Reaction-Diffusion Equations with Homogeneous Dirichlet Condition
pp. 201--210.
Yamanaka, T.;
The Cauchy-Kovalevskaja Theorem with a Vector Valued Time Variable
pp. 211--246.
Furumochi, T.;
Periodic Solutions of Periodic Functional Differential Equations
pp. 247--258.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles